# SDR GTIA2025091139072

- Difficulty date: September 10, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N963NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11088
- Aircraft time: 10,344 hours, 4,499 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RECEIVED VERBAL REPORT OF STRONG DIRTY SOCK SMELL IN CABIN DURING CLIMB OUT AND DESCENT FROM DEAD HEADING CABIN CREW AT 7A AND 8A.DURING INBOUND FLIGHT:NKS 2065.INBOUND FLIGHT CREW MADE NO MENTION OF FUME EVENT AND NO WRITE UP WAS ENTERED IN AML. DESCRIPTION OF ODOR/FUMES: TEMPORARY, DIRTY SOCKS SMELL. APPARENT CABIN SOURCE: UNKNOWN. MID CABIN AND FWD CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-PERFORMED TSM 05-50-00-810-831A FOR ODOR ID. FOUND ODOR EVENT TO BE A TYPE 10 MISC. ODOR EVENT. PER GMM 30.40.3, ODOR EVEN CLASSIFIED AS A STAGE 2. VERIFIED OIL LEVELS ON ENG 1 & 2 TO BE WITHIN LIMITS PER AMM 12-13-79 & 79-00-00. FOUND APU TO BE OVERSERVICED, DRAINED OIL TO LIMITS PER AMM 49-90-00. (CONTINUED ON ITEM 3552396-2
